Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lannin

does differin make your skin really oily?

I just went off DIane and started DIfferina and my skin is RIDICULOUSLY oily... is it the differin?

Has anyone else noticed more oil production with differin? How do you stop it? Ive started using jojoba oil but it isnt helping with anything but flakes, seems to make even worse...

Share this post


Link to post
Share on other sites

It could be. I've heard some other people here complain about differin making their skin more oily. Eating high dosages of Vitamin b5 will help reducing the oil. That, besides Accutane, is the only thing that works (that I know of) for oily skin.

Share this post


Link to post
Share on other sites

have you had any problems with high dose B5? I bought some but then I looked online and got scared from all these reviews saying it can give a person migraines and lead to hair loss...

Share this post


Link to post
Share on other sites
have you had any problems with high dose B5? I bought some but then I looked online and got scared from all these reviews saying it can give a person migraines and lead to hair loss...

Nope, I never had any problems, but some people experience loose stool or headaches while adjusting to it. If that happens you could try take a lower doosage and make sure you always take it with food. Hair loss sounds extreme, never heard of that. My perception has always been that it is relatively safe.. unlike Accutane. :think: We all react differently to things though. You can always stop if it makes you feel uncomfortable.

Share this post


Link to post
Share on other sites

YES! OMG I thought I was a freak of nature. Everywhere I read about Differin making skin dry, itchy, flaky, but for me it was the opposite.

My skin went from having a little shine, to being a full on oil slick. I had to remove oil every hour with oil-off sheets! I know it was the Differin that did it because I was oily only in the places I applied the gel. And it didnt do anything to stop pimples. No effect at all after 2 months.

Differin made my skin oily.

Now I use Quinoderm 5. That dries up all my oil very nicely and leaves my skin almost powdery - so nice! After reading everyones story about how wonderful Differin is, im tempted to try again, but I think I shouldnt since I obviously have the opposite reaction to it.

Share this post


Link to post
Share on other sites
YES! OMG I thought I was a freak of nature. Everywhere I read about Differin making skin dry, itchy, flaky, but for me it was the opposite.

My skin went from having a little shine, to being a full on oil slick. I had to remove oil every hour with oil-off sheets! I know it was the Differin that did it because I was oily only in the places I applied the gel. And it didnt do anything to stop pimples. No effect at all after 2 months.

Differin made my skin oily.

Now I use Quinoderm 5. That dries up all my oil very nicely and leaves my skin almost powdery - so nice! After reading everyones story about how wonderful Differin is, im tempted to try again, but I think I shouldnt since I obviously have the opposite reaction to it.

What is quinderm? Ok thank god it isnt only me lol. Have you heard of anyone getting more oily on retin a micro??

Share this post


Link to post
Share on other sites

Differin made my skin also very oily.

I have no idea why.

I am on my 11 th day.

But it reduced my acne in 4-5 days and conditioned it very well.

So it is hard to stop it now, since it is said that 3 months takes to see a difference

Thanks

Share this post


Link to post
Share on other sites

My guess it is from going off Diane. after going off bc, my face became very oily for the first time in my life.

I've been using differin 3 weeks now, I haven't noticed it increasing oil, and has slightly decreased it as well as helped with acne.

Share this post


Link to post
Share on other sites
My guess it is from going off Diane. after going off bc, my face became very oily for the first time in my life.

I've been using differin 3 weeks now, I haven't noticed it increasing oil, and has slightly decreased it as well as helped with acne.

I think that you are using 0.1 version

I am also using differin 0.1 gel.It is getting me more oily too.

But clears acne somewhat extent.

But some people say that 0.3 there is no such prolem

Becuz Differin 0.3 in not available here in my country

I ordered it from a Canadian online pharmacy.I am not allowed say the name of the pharmacy.

If you want to know I can let you know

If you have my problem, you can order it also.

It costs me $71 for 60 GRAM tube plus 90 days return period

I waiting to receive my order

Share this post


Link to post
Share on other sites

Oh god...so its not me...I am on 0.025% retin-a gel. what the helll???????????? my nose, chin, cheeks, forehead....whole freakin face is soooooooooooooooooooo oily. I use it every night and when i get up in the morning. skin is ridiculously oily. and during the day. I just finished accutane a month ago almost. and my skin was so dry and i used to love it. but now its all oily again and I was like why the oil has comeback so quickly?

what shall I do? I was wondering. Can I use quinoderm along with Retin-A? Like use quinoderm during the day. Cuz that keeps my skin dry and nice.

Now i just have to use face powder all the time and i so much hate it.............

please help

Share this post


Link to post
Share on other sites
Oh god...so its not me...I am on 0.025% retin-a gel. what the helll???????????? my nose, chin, cheeks, forehead....whole freakin face is soooooooooooooooooooo oily. I use it every night and when i get up in the morning. skin is ridiculously oily. and during the day. I just finished accutane a month ago almost. and my skin was so dry and i used to love it. but now its all oily again and I was like why the oil has comeback so quickly?

what shall I do? I was wondering. Can I use quinoderm along with Retin-A? Like use quinoderm during the day. Cuz that keeps my skin dry and nice.

Now i just have to use face powder all the time and i so much hate it.............

please help

I have heard that some people has to follow second course of accutane

However

Actually I havent used Tretinoin.But with Differin 0.1 my skin got very very oily at first.

Now after a month it has been controlled.

I mean reduced.

I used La Roche Possay gel for cleansing and Effaclar DUO (International version) on morning

(La Roche Possay is Europe's Dermatologist recommend brand)

Edited by msankanet

Share this post


Link to post
Share on other sites

I thought it was just me, but I too have more oily skin as a result of using atralin gel (tret.). I need use powder to absorb the excess oil.

Why is that?

Share this post


Link to post
Share on other sites

not on differn but was on retin a micro and my skin was ex termly pily it was disturbing and annoying. I switch to epiduo and its getting better as far as the oil production and its been only less than a week.

Share this post


Link to post
Share on other sites

Me too. Differin .1 & .3 both make me super oily. But, it's getting rid of breakouts and red marks, so I'm not stopping. I think when skin is super dry & flaky it looks worse. I've been using blotting papers several times a day. After working out it is the worst! I do wish I wasn't such an oil slick.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×